Generalized and weighted Strichartz estimates
Jin-Cheng Jiang Chengbo Wang Xin Yu
Communications on Pure & Applied Analysis 2012, 11(5): 1723-1752 doi: 10.3934/cpaa.2012.11.1723
In this paper, we explore the relations between different kinds of Strichartz estimates and give new estimates in Euclidean space $\mathbb{R}^n$. In particular, we prove the generalized and weighted Strichartz estimates for a large class of dispersive operators including the Schrödinger and wave equation. As a sample application of these new estimates, we are able to prove the Strauss conjecture with low regularity for dimension $2$ and $3$.
keywords: Generalized Strichartz estimates weighted Strichartz estimates Strauss conjecture semilinear wave equations. angular regularity

Year of publication

Related Authors

Related Keywords

[Back to Top]